MathSciNet Relay Station
MathSciNet bibliographic data
MR975633 (90i:34037) 34B25 (58F19 92A15)
Cantrell, Robert Stephen Global preservation of nodal structure in coupled systems of nonlinear Sturm-Liouville boundary value problems. Proc. Amer. Math. Soc. 107 (1989), no. 3, 633–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement